# SDR ASAA2013020293821

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,346 hours, 4,651 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O AUTOTHROTTLES DISENGAGED AND WOULD NOT STAY ENGAGED FOR MORE THAN 5 SEC QRH RUN.  INFLIGHT FAULTS LOGGED ASM1 LEG 9, ACCOMPLISHED CURRENT STATUS TEST REF MM 22-31-00, TEST PASSED.  SERVO MOTOR TEST PASSED REF SAME. NO HISTORY PAST 30 DAYS.
